\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Solvability of generalized nonlinear heat equations with constraints coupled with Navier--Stokes equations in 2D domains

Abstract Related Papers Cited by
  • This paper is concerned with a system of nonlinear heat equations with constraints coupled with Navier--Stokes equations in two-dimensional domains. In 2012, Sobajima, the author and Yokota proved existence and uniqueness of solutions to the system with heat equations with the linear diffusion term $\Delta\theta$ and the nonlinear term $|\theta|^{q-1}\theta$. Recently, the author generalized the result for the equation with the $p$-Laplace operator $\Delta p$ and the logistic nonlinear term $|\theta|^{q-1}\theta - \alpha\theta$. This paper gives an existence result for the equation with $\Delta p$ and the more general nonlinear term $h(x,\theta)-\alpha\theta$ depending on the spacial variable $x$.
    Mathematics Subject Classification: Primary: 35Q35; Secondary: 47H05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    T. Fukao and M. Kubo, Time-dependent double obstacle problem in thermohydraulics, in Nonlinear phenomena with energy dissipation, GAKUTO Internat. Ser. Math. Sci. Appl., Vol.29, Gakkōtosho, (2008), 73-92.

    [2]

    N. Okazawa, An application of the perturbation theorem for $m$-accretive operators. II, Proc. Japan Acad. Ser. A Math. Sci., 60 (1984), 10-13.

    [3]

    J. Simon, Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96.

    [4]

    M. Sobajima, Y. Tsuzuki and T. Yokota, Existence and uniqueness of solutions to nonlinear heat equations with constraints coupled with Navier-Stokes equations in 2D domains, Adv. Math. Sci. Appl., 22 (2012), 577-596.

    [5]

    R. Temam, Navier-Stokes Equations. Theory and Numerical Analysis, Amsterdam-New York, North-Holland, 1977.

    [6]

    Y. Tsuzuki, Solvability of $p$-Laplacian parabolic logistic equations with constraints coupled with Navier-Stokes equations in 2D domains, Evol. Equ. Control Theory, 3 (2014), 191-206.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(66) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return